ID 96
Author
Ishihara, Toru Department of Mathematics and Comuputer Sciences, Faculty of Integrated Arts and Sciences, The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
Assume that M is diffeomorphic to a projective plane minus k points (k≧1), In this paper, we prove that there is no complete minimal embedding of M into R^3. It is also shown that if 1⪯k⪯3, it does not exists a complete minimal immersion of M into R^3 with paralled embedded ends.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
26
Start Page
9
End Page
17
Sort Key
9
Published Date
1993-02-24
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology